Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The degree and class of multiply transitive groups. III


Author: W. A. Manning
Journal: Trans. Amer. Math. Soc. 35 (1933), 585-599
MSC: Primary 20B20
DOI: https://doi.org/10.1090/S0002-9947-1933-1501704-2
MathSciNet review: 1501704
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B20

Retrieve articles in all journals with MSC: 20B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501704-2
Article copyright: © Copyright 1933 American Mathematical Society